# SDR ASAA2016010715020

- Difficulty date: January 7, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465588
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 907 IS CRACKED BETWEEN STRINGERS 8 - 9L.  ACFT GROUNDED.  REPAIRED CABIN FRAME IAW T/C AD20062609 -400-53-107, REV 00, FIG 2.
